# SDR SIMA201812210003

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 31,110 hours, 27,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-53 AUTH # 120588-C LG PG 4420629-1 AFT EMERGENCY FLASH LIGHT NOT CHARGING-C/A-PERFORMED FUCTIONAL TEST OF AFT F/A FLASH LIGHT IAW E-140 AMM 33-51-01 AND CHECKS GOOD MEL RESTORED
